UM

Browse/Search Results:  1-10 of 52 Help

Selected(0)Clear Items/Page:    Sort:
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:5/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Conference paper
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite  |  View/Download:112/0  |  Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2018
Authors:  Zhi-Wei Fang;  Michael K. Ng;  ·Hai-Wei Sun
Favorite  |  View/Download:2/0  |  Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
Preconditioning techniques in chebyshev collocation method for elliptic equations Journal article
International Journal of Numerical Analysis and Modeling, 2018,Volume: 15,Issue: 1,Page: 277-287
Authors:  Fang Z.-W.;  Shen J.;  Sun H.-W.
Favorite  |  View/Download:7/0  |  Submit date:2019/02/13
Approximate Inverse  Chebyshev Collocation Method  Elliptic Equation  Finite-difference Preconditioner  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:7/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast preconditioned policy iteration method for solving the tempered fractional HJB equation governing American options valuation Journal article
Computers and Mathematics with Applications, 2017,Volume: 73,Issue: 9,Page: 1932-1944
Authors:  Xu Chen;  Wenfei Wang;  Deng Ding;  Siu-Long Lei
Favorite  |  View/Download:9/0  |  Submit date:2019/05/22
American Options  Hamilton–jacobi–bellman Equation  Preconditioner  Tempered Fractional Derivative  Unconditional Stability  
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform  
Fast algorithms for high-order numerical methods for space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 5,Page: 1062-1078
Authors:  Lei, Siu-Long;  Huang, Yun-Chi
Favorite  |  View/Download:32/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Fourth-order Discretization  Boundary Value Method  Crank-nicolson Preconditioner  Block-circulant Preconditioner  Gmres Method  Circulant- And Skew-circulant Representation Of Toeplitz Matrix Inversion  
Preconditioned iterative methods for space-time fractional advection-diffusion equations Journal article
Journal of Computational Physics, 2016,Volume: 319,Page: 266-279
Authors:  Zhao Z.;  Jin X.-Q.;  Lin M.M.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/11
Conjugate Gradient Normal Residual Method  Fast Fourier Transform  Fractional Diffusion Equations  Generalized Minimal Residual Method  Preconditioner  Toeplitz Matrix  
Fast numerical solution for fractional diffusion equations by exponential quadrature rule Journal article
Journal of Computational Physics, 2015,Volume: 299,Page: 130-143
Authors:  Zhang,Lu;  Sun,Hai Wei;  Pang,Hong Kui
Favorite  |  View/Download:2/0  |  Submit date:2019/05/27
Exponential Quadrature Rule  Fractional Diffusion Equation  Matrix Exponential  Preconditioned Gmres  Shift-invert Arnoldi  Toeplitz-like Structure